# SDR USAABB01026

- Difficulty date: May 20, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N618AU
- Make and model: Boeing 757225
- Aircraft serial: 22210
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E, A

## Discrepancy

SFO - FLT 56 - AFTER TAKEOFF APPROX 1000 FEET AGL, CREW HEARD LOUD BANG AND NOTED NUMEROUS WARNINGS ON THE LEFT ENGINE, AS WELL AS LIGHT SMOKE IN THE COCKPIT.  ENGINE WAS SHUT DOWN.  FLIGHT RETURNED TO SFO AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.  (M)
